# SDR DHL2001727514

- Difficulty date: August 21, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIRS RT SIDE BS 1203 LOWER WEB PREVIOUS REPAIR, WEB HAS CRACK, SEEMS INTERNAL AREA OIL CANNING.  REMOVED FASTENERS AND CUT OUT DAMAGED SECTION OF WEB BS 1203 RT SIDE 24 X 9.25 INCH PER SRM 51-30-2 AND 51-4-02.  INSTALLED WEB REPAIR PER SRM 51-40-2 FIG 1.  TREATED AND PRIMED PER SRM 51-10-2.
